Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Class numbers of totally positive binary forms over totally real number fields


Author: Jih-Min Shyr
Journal: Bull. Amer. Math. Soc. 83 (1977), 286-288
MSC (1970): Primary 12A50, 20G30
MathSciNet review: 0432590
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. O. T. O’Meara, Introduction to quadratic forms, Springer-Verlag, New York-Heidelberg, 1971. Second printing, corrected; Die Grundlehren der mathematischen Wissenschaften, Band 117. MR 0347768 (50 #269)
  • 2. Takashi Ono, Arithmetic of algebraic tori, Ann. of Math. (2) 74 (1961), 101–139. MR 0124326 (23 #A1640)
  • 3. Takashi Ono, On the Tamagawa number of algebraic tori, Ann. of Math. (2) 78 (1963), 47–73. MR 0156851 (28 #94)
  • 4. Takuro Shintani, On zeta functions associated with the lattice of Hermitian forms with Gaussian integral coefficients, Seminar on Modern Methods in Number Theory (Inst. Statist. Math., Tokyo, 1971) Inst. Statist. Math., Tokyo, 1971, pp. 4. MR 0379399 (52 #304)
  • 5. Jih Min Shyr, On some class number relations of algebraic tori, Michigan Math. J. 24 (1977), no. 3, 365–377. MR 0491596 (58 #10819)
  • 6. A. Weil, Adeles and algebraic groups, Lecture notes, Inst. for Advanced Study, Princeton, N. J., 1961.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 12A50, 20G30

Retrieve articles in all journals with MSC (1970): 12A50, 20G30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1977-14309-7
PII: S 0002-9904(1977)14309-7